# SDR SWAA070312

- Difficulty date: January 22, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 49,612 hours, 44,011 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB NR 1 HINGE BOLT AND SPACER PER MM.
